MAUDE Adverse Event Report: BOSTON SCIENTIFIC IRELAND LIMITED PROMUS ELEMENT PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC IRELAND LIMITED PROMUS ELEMENT PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number 9371
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 02/18/2014
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that restenosis occurred.In (b)(6) 2012, the patient presented with unstable angina and st-segment elevation inferior wall myocardial infarction.Subsequently, coronary angiography and the index procedure was performed.Target lesion was a de novo and culprit lesion for stemi located in mid right coronary artery (rca) with 99% stenosis and timi flow 1.It was 22mm long with a reference vessel diameter of 3.50mm.The target lesion was treated with pre-dilatation using 2.5 x 20mm emerge balloon catheter and a 3.0 x 20mm emerge balloon, followed by a 3.50 x 28mm promus element plus drug-eluting stent, which was placed with 0% residual stenosis and timi 3 flow.After two days, the patient was discharged on aspirin and clopidogrel.In (b)(6) 2014, the patient presented in cardiology department for follow-up care with complains of chest pain in the middle of the chest with some radiation towards left shoulder with exertion.The patient stated that the pain was noticed while using arms and it resolved after 1-2 minutes with rest.Subsequently, the patient was scheduled for a left heart catheterization eleven days later.The 99% severe subtotal proximal occlusion located just prior to the proximal study stent edge was treated using pre-dilatation and placement of a 3.50 x 16mm promus drug-eluting stent.Following, post-dilatation there was no residual stenosis, no proximal distal edge dissections and timi grade 3 flow.The patient was then taken to the clinical decision unit for overnight observation.On the next day, the patient remained stable overnight and the event was resolved and the patient was discharged on aspirin and clopidogrel.

Brand Name
PROMUS ELEMENT PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC IRELAND LIMITED
ballybrit business park
galway
EI 
MDR Report Key7764922
Report Number2134265-2018-60047
Device Sequence Number11077338
Product Code NIQ
UDI-Device Identifier08714729807636
UDI-Public08714729807636
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/18/2012
Device Model Number9371
Device Catalogue Number9371
Device Lot Number14974157
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2018
Initial Report FDA Received Date08/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR